Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
wicholeweyes

On My Fourth Day Of The Regimen

I know you've seen this post a million times but I'm sorry, I'm new to The Regimen and on my fourth day. I gained 4 new pimples while undergoing The Regimen. Is this normal or not? I've been religious on following the exact thing the video said and the zits on my face really puzzles me. As I've said, I'm only on my first week and I don't want to give up! Please help!

Share this post


Link to post
Share on other sites

Your skin is adjusting to the regime, new breakouts and irritation are just part of the drill in the beginning phases unfortunately. Eventually your skin will adjust to the foreign ingredients and things will become less daunting. As you have probably already read, you have to ride it out. You just have to know your skin will get better, and in the long run these beginning phases are totally worth it. Stay focused and positive :)

Share this post


Link to post
Share on other sites

I'm on my 4th day of the regimen too! I can't tell if I've had anymore breakouts yet (this week out of the month is usually my clearer week though) but my face is definitely getting red (my cheeks by my nose especially).

Share this post


Link to post
Share on other sites

Very normal thing to happen in the regimen. You can still even get breakouts a month into it but you shouldn't let it discourage you. The early stages of the regimen isn't easy. You get breakouts, dry skin, flakes, etc. All you can really do is wait it out and handle the side effects as best you can.

Good luck! :)

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×